MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Alaris Microbore Extension Set; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Alaris Microbore Extension Set; Intravascular Administration Set
Catalog Number 10794983
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris microbore extension set had damaged tubing.The following information was provided by the initial reporter: we are still experiencing tubing that is ¿breaking.¿ our clinical staff in cw has most recently reported the following: 4 bi fuse: umid 5371, mfg#: 10794983.Additional information received from the customer: was the fault observed before priming, during priming or after priming the set? most are after priming and standard use please confirm the exact location of the reported fault within the set? at the leur connection did it fall apart at where the tubing connects? yes.What was the impact to the patient? loss of drug; risk of infection.Can you please provide an exact date of event in format dd-mmm-yyyy? too many dates to provide.Risk reports were created.Can you please provide the lot number associated with reported issue? i do not have specific lot numbers as this has occurred over a several month period and the packaging has been thrown out as part of setting up the tubing.Can you please confirm all 4 bi fuse involve same patient or different patients? different patients.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.E.1.Address was not located, and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Alaris Microbore Extension Set
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50933776
Report Number9616066-2026-02463
Device Sequence Number13445434
Product Code FPA
UDI-Device Identifier10885403234293
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10794983
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown